# SDR JJBA20140429006

- Difficulty date: April 29, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 32,834 hours, 44,863 cycles
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL NR 1 ENG TORQUE WENT TO 80% PERCENT, ENG WAS SHUT DOWN.  RESET BETA LOCKOUT BREAKER & ENG PERFORMANCE IAW 71-00-00.  OPERATIONS CHECKED SATISFACTORY AT THIS TIME OCF REQUIRED.
